# SDR ABXA020319

- Difficulty date: November 5, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 45,605 hours, 35,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Former
- Part number: 99577417
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT OUTBOARD END OF FRAME F.S. 658 AND LONGERON 27 RIGHT CANTED KEEL AREA. REPAIRED FRAME IAW DC-9 SSRM DWG. #K05159.
